# SDR A6WA202103307732

- Difficulty date: March 18, 2021
- Submitted: March 30, 2021
- Operation: Air carrier
- Aircraft: N435AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7724
- Aircraft time: 39,108 hours, 37,801 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 601R31017
- Condition: Damaged
- Location: Bs 381
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE DAMAGE TOP OF FUSELAGE AT FS 381.00 L/H AND R/H OF STRINGER 0  ***AIRCRAFT REMOVED FROM SERVICE***  REMOVED DAMAGE AT FS 381.00 L/H AND R/H OF STRINGER 0. PERFORMED UT THICKNESS CHECK. REMAINING MATERIAL, 0.050". PERFORMED HFEC WITH NO DEFECTS NOTED. PERFORMED CONDUCTIVITY TEST PER NDT 53-00-099 REV 42 WITH NO CHANGE NOTED. REWORKED AREA IS WITHIN LIMITS, REF EA# AWAC CRJ253-01591 REV A DATED 03/25/2021.
